MathSciNet Relay Station
MathSciNet bibliographic data
MR469837 06A20 (06A65)
Hartfiel, D. J.; Maxson, C. J. The lattice of patterns induced by a positive cone of functions. Trans. Amer. Math. Soc. 232 (1977), 43–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement